# SDR DALA2019102404468

- Difficulty date: October 24, 2019
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 80,940 hours, 15,898 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 DURING INSPECTION ERA ERA 582181-14 ISSUED FOR REWORK TO #1 ENGINE PYLON FWD MIDSPAR W EB AT NACELLE STA 221.25.; ERA C/W. (LP 1329969)
